# SDR DALA2021010400032

- Difficulty date: January 1, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 59,441 hours, 28,107 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Selector Valve
- Condition: Leaking
- Location: Mlg Brakes
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DE/HYD, DUE TO LOSS OF 'B' HYDRAULIC SYSTEM QUANTITY/FLUID.  CORRECTIVE ACTION: MAINTENANCE REPLACED THE ALTERNATE BRAKE SELECTOR VALVE.
